# SDR AUS20040139

- Difficulty date: February 23, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: 8173881
- Condition: Unserviceable
- Location: Propeller Blade
- Part time: 259 cycles
- Component: Blade, Hamstd
- Component part number: 14SF23
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RT PROPELLER NR 3 BLADE SEAL BADLY SPLIT AND SPRING DISTORTED.  NR 1 AND NR 4 BLADE SEALS BROKEN WITH SIGNS OF DISTORTION. SEALS WERE FOUND TO HAVE INCORRECT SPRINGS FITTED. LT PROPELLER NR 2 AND NR 3 BLADE SEALS ALSO DAMAGED DUE TO FIT OF INCORRECT SPRINGS. UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR.
